MAUDE Adverse Event Report: DEPUY MITEK LLC US TENDONHARV PIGTAIL PEELER *EA; TENDON STRIPPER

DEPUY MITEK LLC US TENDONHARV PIGTAIL PEELER *EA; TENDON STRIPPER
Model Number 232002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via complaint submission tool that during an unknown procedure the tendonharv pigtail peeler ea broke off.No patient consequence and no surgical delay was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device was received and evaluated.Visual inspection on the device, the distal tip of the device was broken off and the broken piece was not received.The complaint is confirmed.No definitive root cause could be determined; however, it is likely that the device experienced excessive force.Manufacturing record evaluation could not be performed since device lot number is unknown.At this point, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history review
=
> manufacturing record evaluation could not be performed since device lot number is unknown.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
TENDON STRIPPER
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9930649
Report Number1221934-2020-01080
Device Sequence Number14062937
Product Code LXH
UDI-Device Identifier10886705010899
UDI-Public10886705010899
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232002
Device Catalogue Number232002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 03/21/2020
Supplement Date Received by Manufacturer04/09/2020
05/08/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/10/2020
05/11/2020
Patient Sequence Number1